# SDR 96ZZZX196

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6792G
- Make and model: Mooney M20R
- Aircraft serial: 290012
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Support Bracket
- Part number: 600282503
- Condition: Broken
- Location: Engine Baffle
- Part time: 160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED THE BAFFLE SUPPORT BRACKET UNDER THE FRONT CENTER SECTION OF ENGINE WAS BROKEN.  OBTAINED NEW BRACKET AND INSTALLED.  SUBMITTER STATED FURTHER WORK ON THIS AND ANOTHER MOONEY M20R SHOW THIS BRACKET IS BREAKING WITH REGULARITY, LASTING AROUND 50 HOURS.  BRACKET NEEDS TO BE MADE OUT OF HEAVIER METAL OR REDESIGNED.  FAILURE OF BRACKET CAUSES NO SERIOUS PROBLEMS.
